# SDR ASAA2024073151815

- Difficulty date: July 31, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 71,722 hours, 37,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A5710U16
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN, WALL SUPPORT LBL 45 IS CORRODED. GROUNDED - YES. REMOVED & REPLACED WALL SUPPORT IAW B737-700 SRM 51-40-02-0G-0W=1.0" O=.050 R=.042 L=1.0" D=.008.
